The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Participation of clinical pharmacist in analysis of one case of severe gastrointestinal adverse reactions caused by mycophenolate mofetil ( MMF) of an nephrotic syndrome( NS) child
Author(s): 
Pages: 119-121
Year: Issue:  2
Journal: Qilu Pharmaceutical Affairs

Keyword:  霉酚酸酯肾病综合征不良反应临床药师;
Abstract: 目的 探讨临床药师在参与吗替麦考酚酯(MMF)治疗肾病综合征(NS)患儿的治疗过程中的作用.方法 临床药师参与1例肾病综合征患儿在初服吗替麦考酚酯后出现严重胃肠道不适的治疗,为患儿治疗过程中提供合理的治疗建议,同时对患儿用药过程中进行药学监护.结果 患儿使用他克莫司控制尿蛋白欠佳,更换他克莫司为吗替麦考酚酯治疗肾病综合征,但在治疗过程中出现严重胃肠道不良反应,经分析可能与吗替麦考酚酯常见的胃肠道不良反应有关.结论 临床药师在临床治疗的过程中参与治疗方案的调整,对患儿进行用药指导,同时查阅文献发现对于吗替麦考酚酯胃肠道不良反应大部分患者可逐渐耐受,因此建议患儿胃肠道症状好转后继续服用吗替麦考酚酯.
Related Articles
No related articles found